# SDR 20001024SH004

- Difficulty date: September 27, 2000
- Submitted: October 24, 2000
- Operation: General aviation
- Aircraft: N9KAOA
- Engine: Ge GE9090B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 1711M20P08
- Part serial: QWNHE523
- Condition: Cracked
- Location: Hp Interstage
- Part time: 954 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL EXHIBTS TWO SHORT CRACKS, 0.150 INCH LENGTH EACH, IN THE FORWARD ARM OUTSIDE DIAMETER AT THE STAGE 1 BLADE INTERFACE.  THIS PART HAD ACCUMULATED 954 CSN.  (X)
